# SDR 05FDEA03508

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- Aircraft time: 53,369 hours, 29,623 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Horn
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THRU FL250 CABIN ALTITUDE WARNING HORN CAME ON AND CABIN WAS AT 10,000FT.  BOTH PACKS ON, ENGINE BLEED NR 1 AND NR 3 OPEN.  NO OTHER ABNORMAL INDICATIONS (OUTFLOW VALVE CLOSED AND ALL DOES CLOSED).  EMERGENY DECLARED AND NO FUEL DUMP REQUIRED.
